# SDR SWIA2021080560076

- Difficulty date: June 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 499-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L SIDE SEAT TRACK FROM APPROX F/S 499 TO 559 HAS MULTIPLE AREAS OF CORROSION     (C-CHECK RO 8/1/2021)    REMOVED AND INSTALLED  L/H SIDE SEAT TRACK FROM F.S.499-559 REF.CRJ200 AMM 53-01-11-000-802 AND CRJ200 AMM 53-01-11-400-802. SEE CONTINUATION CARD FOR DETAILS
